# SDR QXEA2021051700241

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 6,686 hours, 3,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 CEILING EMERGENCY LIGHT INOPERATIVE. PERFORMED ELECTRICAL WIRING TEST OF CONNECTORS P0372 AND P0359, REF SWPM 20-64-00 AND WM 33-50-50. ALL WIRING AND GROUNDS CHECK GOOD. NO POWER OUTPUT FROM BATTERY PACK 2 TO ROW 3 CEILING EMERGENCY LIGHT, BATTERY PACK ON ORDER
